The Kumar-Becker-Lin scheme revisited

Borkar, V. S. (1990) The Kumar-Becker-Lin scheme revisited Journal of Optimization Theory and Applications, 66 (2). pp. 289-309. ISSN 0022-3239

Full text not available from this repository.

Official URL:

Related URL:


The Kumar-Becker-Lin scheme introduces a slowly vanishing cost bias in the parameter estimation part of self-tuning control in order to improve its performance. This paper establishes the a.s. optimality of a variant of this scheme for Markov chains on a countable state space when the action space is compact metric and the parameter space is a compact subset of R m .

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Optimal Stochastic Control; Adaptive Control; Ergodic Control; Kumar-becker-lin Scheme; Self-tuning Control
ID Code:5338
Deposited On:18 Oct 2010 08:47
Last Modified:20 May 2011 10:44

Repository Staff Only: item control page